# SDR BAQA088894

- Difficulty date: August 28, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,026 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD508
- Part serial: 1455703180
- Condition: Frozen
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER COMPRESSOR FROZE.  REPLACED WITH SERVICEABLE UNIT.
